Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Can anyone get heart attack by this?

If 50000 volts is admistered to a 65 old man's chest for 5 secs by a Taser gun, will he have a heart attack? If the same is administered to his lower back, will it cause permanent damage to his neuro- muscular junctions in that area or the area of buttocks or sciatic nerve?
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
It's very possible that a 65 year old who resists arrest could be "tased" for the safety of everyone involved. If that happens it would be a very emotionaly charged event that would induce a high level of stress. Litterally hundreds of studies have been done on this topic and although the risk exists it's noty likely that it will be from the neuro-electrical shock, but the stress induced by the confrontation. Also, you'll need to evealuate the overall health of the 65 year old. He could be in better shape than thousands of people half his age who have surviced this event.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor